# SDR UIEA2018121702856

- Difficulty date: December 15, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,743 hours, 11,893 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU INOP. REMOVED AND REPLACED FLOW SENSING MODULE IAW AMM 49-53-08. NO HELP. MINI FLAG TROUBLE CODES ON ECU: 14,15,16,120 PN OFF 3614400-7 S/N 492126. PERFORMED APU ECU BITE TEST IAW AMM 49-61-05. PERFORMED OPERATIONAL TEST OK.
